# SDR UPS804366

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, ELECTRICAL SMOKE SMELL IN COCKPIT ON APPROACH TO SDF.  TURNING OFF RECIRC FAN CLEARED SMELL.  T/S AND FOUND RECIRC FAN MOTOR HAD BURNED UP AND WOULD NOT RESET.  DEFERRED RECIRC FAN ORDER MEL 21-16.
